Hives Recur Suddenly After Taking Medication?
I want to ask after I took the medicine mix by the doctor at the health center for ulcer, the biduran suddenly recurs, even though it’s been a long time to recover. before, 2 years ago I had been hospitalized, but suddenly it happened again with the same incident after taking the medicine. the current reaction is that every night during a deep sleep, he wakes up because of the shoulder or thigh area, the same before that night is recurrent. Are there any natural antihistamines besides drugs? I am somewhat traumatized with drugs. U0026gt; Please the solution
Hello Nurul, Thank you for the question.
Hives are red or white itchy skin rashes that are generally caused by allergic reactions. This skin rash can appear on only one part of the body or spread to other parts of the body. This reaction occurs because the body releases histamine and other inflammatory substances. Some causes of biduran are:
high protein foods such as seafood, milk, eggs
drugs such as antibiotics, non-steroidal anti-inflammatory drugs
exposure to hot or cold air
If previous hives are also triggered after taking the drug, this indicates you have an allergy to the drug. An allergic reaction cannot be cured. The main thing is to avoid triggering hives on you. You should ask your doctor about the contents of the drug so that later you can avoid using the drug so it does not trigger biduran or other allergic reactions.
Usually the biduran will disappear within a few days. However, if this complaint does not last more than 1 week or is very disturbing to you, you should immediately consult a doctor for further treatment. Existing treatment aims to control symptoms experienced by patients which can be either antihistamines or anti-inflammatory drugs (steroids). For a while, avoid scratching the itchy part. You can use salicyl powder or calamine lotion to relieve itching.
Hope this helps.